If I took too many alprozlam could it kill me?
User rating for this question
If I took to many alprozlam could it kill me?
Posted Tue, 21 Jan 2014 in Depression
Answered by Dr. Manisha Gopal 28 minutes later
Brief Answer: Please seek medical attention! Detailed Answer: Hello Dollady, welcome to HCM! I have replied to your previous question. However, with this new query, I have come to know why you asked this and what is the reason behind it. I can say from my clinical experince that taking too many alprazolam can be XXXXXXX for someone of your age, in seventies. --- If it is just half to one hour when this happened, then vomiting can be induced, this will prevent absorption in blood. Symptoms of toxicity--- you may feel dizzy, sleepy or even have feeling of vomiting after taking many tablets. Solution--- I think you should not remain alone at home, and it will be best for you to go to emergency and get medical attention. High levels of benzodiazepines ( alprazolam) may cause respiratory depression and can be XXXXXXX Moreover, the effect of alprazolam can be reversed with medicines, so, seek medical help. ### there is no fixed count of dose of alprazolam which can kil anyone. it can be as less as one tablet to not at all with many! Hope this makes the situation clear. Feel free to ask more questions for any clarification Dr. Manisha Gopal MD Psychiatry